# SDR I5PA2023112788805

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,079 hours, 25,567 cycles
- Engine: Pwa PW2037
- Engine time: 82,189 hours, 27,155 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A5
- Part serial: PS6008
- Condition: Weak
- Location: L Eng
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: MGE301. ESI - LEFT ENGINE HUNG START. REPLACED LEFT ENGINE STARTER. ENGINE RUN SUCCESSFUL PER AMM.
